# SDR ZZDA2008190

- Difficulty date: December 23, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737
- Aircraft serial: 32652
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER T/O POWER APPLIED, RIGHT OVERWING LIGHT ILLUMINATED.  OPENED & CLOSED RIGHT OVERWING EMERGENCY EXIT DOOR.  PERFORMED THE EMERGENCY EXIT DOOR SYSTEM TEST.  ALL TEST PASSED.  REF AMM 52-22.
